Universidad Complutense de Madrid
E-Prints Complutense

Automorphism groups of non-orientable elliptic-hyperelliptic Klein surfaces with boundary

Impacto

Downloads

Downloads per month over past year

Estrada, B. and Etayo, J.J. (2016) Automorphism groups of non-orientable elliptic-hyperelliptic Klein surfaces with boundary. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 110 (2). pp. 457-481. ISSN 15787303

[img] PDF
Restringido a Repository staff only

579kB

Official URL: http://www.readcube.com/articles/10.1007/s13398-015-0243-5


URLURL Type
http://www.readcube.com/Publisher


Abstract

A classical study about Klein and Riemann surfaces consists in determining their groups of automorphisms. This problem is very difficult in general,and it has been solved for particular families of surfaces or for fixed topological types. In this paper, we calculate the automorphism groups of non-orientable bordered elliptic-hyperelliptic Klein surfaces of algebraic genus p> 5.


Item Type:Article
Uncontrolled Keywords:Klein surfaces; Non Euclidean crystallographic groups; Automorphism groups.
Subjects:Sciences > Mathematics > Algebra
ID Code:39366
Deposited On:10 Oct 2016 12:24
Last Modified:10 Oct 2016 14:27

Origin of downloads

Repository Staff Only: item control page